MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT321414
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported from the tgr23-02aa together aortic registry: on (b)(6) 2024, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore®excluder®conformable aaa endoprosthesis (excc) trunk-ipsilateral leg component in the infrarenal abdominal aorta.The maximum diameter of the abdominal aorta was 96mm.The device was successfully navigated to the intended location and successfully deployed.The patient tolerated the procedure.The patient was discharged to home on (b)(6) 2024.On (b)(6) 2024, a type ii endoleak was observed.On (b)(6) 2024, an embolization was performed to treat the type ii endoleak.The endoleak was noted to be resolved.
 
Additional Manufacturer Narrative
D.10.Concomitant medical products and therapy dates: hypercholesterolemia medication (not specified), hypertension medication (not specified).H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.According to the gore® excluder® conformable aaa endoprosthesis instructions for use, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B.5.Event description: updated description added.H.6.Investigation conclusions: code d12 remains unchanged.H.6.Investigation conclusions: code d1001 added.
 
Event or Problem Description
The following information was reported from the tgr23-02aa together aortic registry: on (b)(6) 2024, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis (excc) trunk-ipsilateral leg component in the infrarenal abdominal aorta.The maximum diameter of the abdominal aorta was 96mm.The device was successfully navigated to the intended location and successfully deployed.The patient tolerated the procedure.The patient was discharged to home on (b)(6) 2024.On (b)(6) 2024, a type ii endoleak was observed.On (b)(6) 2024, an embolization was performed to treat the type ii endoleak.The endoleak was noted as ongoing.On (b)(6) 2024, an additional coil embolization of multiple iliolumbar branches and the inferior mesenteric artery was performed to treat the type ii endoleak.The adverse event was noted as resolved on (b)(6) 2024.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22040370
Report Number3007284313-2025-03979
Device Sequence Number8781283
Product Code MIH
UDI-Device Identifier00733132651061
UDI-Public(01)00733132651061(17)270730
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT321414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 FOR LIST OF MEDICATIONS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite